| Model Number |
25335 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was foreign object in the device.An encore 26 inflation device was noted to have a white floating object inside.The procedure was completed with another of the same device.There was no patient involvement reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.Visual inspection revealed that there were no foreign materials were observed in the encore device.No other issues were identified during the product analysis.